Direct numerical simulation of turbulent flow over a rectangular trailing edge

Yao, Y.F., Thomas, T.G., Sandham, N.D. and Williams, J.J.R. (2001) Direct numerical simulation of turbulent flow over a rectangular trailing edge. Theoretical and Computational Fluid Dynamics, 14(5), pp. 337-358. ISSN (print) 0935-4964

Full text not available from this archive.
Item Type: Article
Additional Information: This work was supported by the UK Engineering and Physical Science Research Council [grant numbers GR/L 18570 and GR/M 08424].
Research Area: General engineering and mineral and mining engineering
Faculty, School or Research Centre: Faculty of Engineering (until 2011) > Applied Engineering Research Centre (AERC)
Depositing User: William Downey
Date Deposited: 16 Mar 2007
Last Modified: 16 Dec 2011 11:16
URI: http://eprints.kingston.ac.uk/id/eprint/318

Actions (Repository Editors)

Item Control Page Item Control Page